JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Cubic Equations in General Saddlepoint Approximations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Cubic Equations in General Saddlepoint Approximations
Lee, Young-Hoon;
  PDF(new window)
 Abstract
This paper discusses cubic equations in general saddlepoint approximations. Exact roots are found for various cases by trigonometric identities, the root which is appropriate for the general saddlepoint approximations is selected and discussed, and the defective cases in which the general saddlepoint approximations cannot be used are found.
 Keywords
Cubic equation;Cumulant generating function;General saddlepoint approximation;
 Language
English
 Cited by
 References
1.
A Survey of Modern Algebra(4th edition), 1977.

2.
Annals of Mathematical Statistics, 1954. vol.25. pp.631-650 crossref(new window)

3.
International Statistical Review, 1987. vol.55. pp.37-48 crossref(new window)

4.
Journal of the American Statistical Association, 1986. vol.81. pp.420-430 crossref(new window)

5.
Advances in Applied Probability, 1980. vol.12. pp.475-490 crossref(new window)

6.
The Korean Journal of Applied Statistics, 1998. vol.11. pp.287-302

7.
Statistical Science, 1988. vol.3. 2, pp.213-238 crossref(new window)